MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIB POR 2 PEG SZ E L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIB POR 2 PEG SZ E L; PROSTHESIS, KNEE
Catalog Number 42530007101
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42540200029, all-poly patella cemented 29 mm diameter, lot # 66577462.42502206401, femur trabecular metal cruciate retaining (cr) narrow porous, lot #66661721.42512100810, articular surface medial congruent (mc) left 10 mm height use with tibia sizes e-f/cr femur sizes 8-11, lot # 66760111.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 7 months post implantation of a left total knee arthroplasty, the patient underwent a revision due to tibial subsidence.Attempts have been made and no additional information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, b4, b5, g3, h2, h6.The following section was corrected: h4.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient was experiencing pain as a result of the implant subsidence.Attempts have been completed and all available information has been provided.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event could not be confirmed due to lack of medical records and product return.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIB POR 2 PEG SZ E L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23316562
Report Number0001822565-2025-03772
Device Sequence Number5827016
Product Code MBH
UDI-Device Identifier00889024510555
UDI-Public(01)00889024510555(17)340313(10)66461382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42530007101
Device Lot Number66461382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer10/29/2025
11/21/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/12/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale